# SDR CALA2025121512134

- Difficulty date: December 9, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N37523
- Make and model: Boeing 737-9
- Aircraft serial: 43461
- Aircraft time: 16,524 hours, 5,525 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSPEED UNRELIABLE INTERMITTENTLY CRUISE FLIGHT TEMP-44 RAN APP R CHKLIST PITOT AND STATIC PORTS DETAILED INSPECTION TO DRAINS PERFORMED IAW AMM 34-11-00-210-801 AND 34-11-00-210-802, NO MOISTURE FOUND IN DRAINS.  PERFORMED ADIRU OPS TEST IAW AMM 34-21-00-710-801, NO CURRENT FAULTS WORKING OK, AND PITOT PROBE AND STATIC PORTS INSPECTION PERFORMED IAW AMM 34-11-01-200-801 AND 34-11-02-200-801, NO DAMAGE OR OTHER ISSUES NOTED. WHILE ARRIVING TO FIGHT DECK, FOUND CAPTAIN BAROMETRIC SETTINGS AT 29.99 AND FIRST OFFICER'S 29.96. MAINT MSG IN OMF: 31-03130 AND 03120. (NOT ACTIVE) DEBRIS WAS FOUND INSIDE THE CAPTAINS PITOT PROBE. BOTH PITOT PROBES (CAPTAIN ?S AND FO?S) WERE FLUSHED IAW AMM 34-11-00-170-802, STEP K AND J NO ADDITIONAL DEBRIS WAS OBSERVED DURING FLUSHING.  PROCEED WITH RIGHT, LEFT, AND ALTERNATE PITOT SYSTEM LEAK TESTS IAW AMM 34-1 1-00-790-806, 34-11-00-790-807, AND 34-11-00-790-808. ALL INDICA TIONS WERE CORRECT AND SATISFACTORY.
